# SDR 97ZZZX4455

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Jetair JETSTM4101
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sector
- Part number: 860122
- Condition: Lock Up
- Location: Nlg
- Part time: 1,291 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT RETURNED TO REPAIR STATION FOR REPAIR.  DURING TESTING WITH HYDRAULIC BENCH, UNIT WOULD LOCK IN THE CLOCKWISE DIRECTION AND NOT RELEASE PRESSURE.  MALFUNCTION COULD POSSIBLY LOCK NOSE LANDING GEAR STEERING OFF-CENTER.  SUBMITTER STATED PROBLEM WAS FOUND ON 2 UNITS WITH SEQUENTIAL SERIAL NUMBER RECEIVED FROM 2 DIFFERENT AIRLINES.
